# SDR AALA202207251080

- Difficulty date: July 5, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,369 hours, 10,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING FLAP FAIRING 577EB INNER AFT WEB CRACKED AT INBOARD AFT END. RG-66. REMOVED AND REPLACED BRACE FROM LEFT WING FLAP FAIRING 577EB INNER AFT AT INBOARD AFT END PER B777-200 SRM 51-40-02-0G.
